Skip to content

Research at St Andrews

On well quasi-order of graph classes under homomorphic image orderings

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we consider the question of well quasi-order for classes defined by a single obstruction within the classes of all graphs, digraphs and tournaments, under the homomorphic image ordering (in both its standard and strong forms). The homomorphic image ordering was introduced by the authors in a previous paper and corresponds to the existence of a surjective homomorphism between two structures. We obtain complete characterisations in all cases except for graphs under the strong ordering, where some open questions remain.
Close

Details

Original languageEnglish
Pages (from-to)164-175
Number of pages12
JournalEuropean Journal of Combinatorics
Volume63
Early online date7 Apr 2017
DOIs
Publication statusPublished - Jun 2017

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Homomorphic image orders on combinatorial structures

    Huczynska, S. & Ruskuc, N., Jul 2015, In: Order. 32, 2, p. 205-226 22 p.

    Research output: Contribution to journalArticlepeer-review

  2. Well quasi-order in combinatorics: embeddings and homomorphisms

    Huczynska, S. & Ruskuc, N., Jul 2015, Surveys in Combinatorics 2015. Czumaj et al., A. (ed.). Cambridge: Cambridge University Press, p. 261-293 (London Mathematical Society Lecture Note Series; no. 424).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  3. Pattern classes of permutations via bijections between linearly ordered sets

    Huczynska, S. & Ruskuc, N., Jan 2008, In: European Journal of Combinatorics. 29, 1, p. 118-139 22 p.

    Research output: Contribution to journalArticlepeer-review

  4. On separability properties in direct products of semigroups

    O'Reilly, G. A., Quick, M. & Ruskuc, N., 27 May 2021, In: Monatshefte für Mathematik. First Online, 21 p.

    Research output: Contribution to journalArticlepeer-review

  5. Congruences on infinite partition and partial Brauer monoids

    East, J. & Ruskuc, N., 9 May 2021, (Accepted/In press) In: Moscow Mathematical Journal.

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. Smallest cyclically covering subspaces of Fqn, and lower bounds in Isbell's conjecture

    Cameron, P. J., Ellis, D. & Raynaud, W., Oct 2019, In: European Journal of Combinatorics. 81, p. 242-255

    Research output: Contribution to journalArticlepeer-review

  2. Permutation monoids and MB-homogeneity for graphs and relational structures

    Coleman, T. D. H., Gray, R. & Evans, D., May 2019, In: European Journal of Combinatorics. 78, p. 163-189

    Research output: Contribution to journalArticlepeer-review

  3. Rationality for subclasses of 321-avoiding permutations

    Albert, M. H., Brignall, R., Ruskuc, N. & Vatter, V., May 2019, In: European Journal of Combinatorics. 78, p. 44-72

    Research output: Contribution to journalArticlepeer-review

  4. Countable locally 2-arc-transitive bipartite graphs

    Gray, R. D. & Truss, J. K., Jul 2014, In: European Journal of Combinatorics. 39, p. 122-147 26 p.

    Research output: Contribution to journalArticlepeer-review

ID: 247347625

Top